# SDR USAA040833

- Difficulty date: October 8, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,981 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, 1.5 INCH CRACK, BS 727E, STR 22L.  INSTALLED DOUBLER IAW SRM 53-00-01.
